# SDR AALA201707219033

- Difficulty date: July 19, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 54,617 hours, 15,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143N51581
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED MAIN DECK FLOORBEAM STABILIZATION STRAP AT BS 560 AND LBL 45.  REPAIRED THE STRAP IAW SRM 53-10-51-2R-1, FIGURE 201, AND SRM 51-40-02.
